# SDR C8GA20090123

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1179
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE EXISTING EXTERNAL REPAIR LOCATED AT BS 1179 BETWEEN STR. 20L-23R IS NON-COMPLIANT WITH SRM.  THE EXISTING REPAIR WAS REMOVED, HFEC WAS PERFORMED WITH NO DEFECTS.  FABRICATED DOUBLER FROM 2024 T3 .071" DIM 18.3" X 11.3", FABRICATED FILLER FROM 2024 T3 .063" DIM 3.5" X 2.5".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
